# SDR USAA2012032600039

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 11,549 hours, 4,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: F100032000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOWER AT L1 DOOR PANEL NOT SECURED.  SECURED EMERGENCY LIGHT LOWER PANEL AT L1 DOOR AS REQUIRED.
